# SDR SWIA20241023930

- Difficulty date: September 30, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,820 hours, 37,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FS621.00 FWD FACE HAS 5 GOUGES ON THE BULKHEAD FACE AND 6 GOUGED RIVET HEADS. (FILED OPEN)REPAIRED REAR PRESSURE BULKHEAD FS621.00 FWD FACE 5 GOUGES AND 6 GOUGED FASTENER HEADS WITH REFERENCE TO REO 601R-53-61-8238 REV "--" DATED 2024-10-07.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE STRUCTURALLY ACCPTABLE PER REO.  PERFORMED EDDY CURRENT INSPECTION OF GOUGES WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED HOLE EDDY CURRENT ROTARY PROBE INSPECTION PER NDTM 53-00-097 PART 6 AND ENSURED THE BORES THROUGH THE ENTIRE STACK UP ARE CRACK FREE.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR PRESSUREIZATION LEAK CHECK.
